Alert archive / Wisconsin / Small Craft Advisories in 2020
Small Craft Advisory 113, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Dec 15, 2020, 2:36 PM CST. It took effect at Dec 15, 2020, 9:00 PM CST. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Dec 15, 2020, 2:36 PM CST (20:36 UTC)
- In effect from
- Dec 15, 2020, 9:00 PM CST
- Expired
- Dec 16, 2020, 6:00 PM CST
- In force
- 21 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted.
380 WHUS73 KMKX 152036 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 236 PM CST Tue Dec 15 2020 LMZ644>646-160445- /O.NEW.KMKX.SC.Y.0113.201216T0300Z-201217T0400Z/ Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 236 PM CST Tue Dec 15 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 10 PM CST WEDNESDAY... * WHAT...East winds gusting 15 to 20 knots. Waves 3 to 5 ft expected. * WHERE...Nearshore Waters from Port Washington to Winthrop Harbor IL. * WHEN...From 9 PM this evening to 10 PM CST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
4 follow-up statements
300 WHUS73 KMKX 160307 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 907 PM CST Tue Dec 15 2020 LMZ644>646-161200- /O.CON.KMKX.SC.Y.0113.000000T0000Z-201217T0400Z/ Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 907 PM CST Tue Dec 15 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST WEDNESDAY... * WHAT...East winds gusting 15 to 20 knots. Waves 3 to 5 ft. * WHERE...Nearshore Waters from Port Washington to Winthrop Harbor IL. * WHEN...Until 10 PM CST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
120 WHUS73 KMKX 160934 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 334 AM CST Wed Dec 16 2020 LMZ643-161745- /O.EXA.KMKX.SC.Y.0113.000000T0000Z-201217T0400Z/ Sheboygan to Port Washington WI- 334 AM CST Wed Dec 16 2020 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM CST THIS EVENING... * WHAT...East winds gusting 15 to 20 knots. Waves 3 to 5 ft. * WHERE...Nearshore Waters from Sheboygan to Port Washington. * WHEN...Until 10 PM CST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ644>646-161745- /O.CON.KMKX.SC.Y.0113.000000T0000Z-201217T0400Z/ Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 334 AM CST Wed Dec 16 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING... * WHAT...East winds gusting 15 to 20 knots. Waves 3 to 5 ft. * WHERE...Nearshore Waters from Port Washington to Winthrop Harbor IL. * WHEN...Until 10 PM CST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ DDV
027 WHUS73 KMKX 161435 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 835 AM CST Wed Dec 16 2020 LMZ643>646-162245- /O.CON.KMKX.SC.Y.0113.000000T0000Z-201217T0400Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 835 AM CST Wed Dec 16 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING... * WHAT...East winds gusting 15 to 20 knots. Waves 3 to 5 ft. * WHERE...Nearshore Waters from Port Washington to Winthrop Harbor IL. * WHEN...Until 10 PM CST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
924 WHUS73 KMKX 161922 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 122 PM CST Wed Dec 16 2020 LMZ643>646-170000- /O.EXT.KMKX.SC.Y.0113.000000T0000Z-201217T0000Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 122 PM CST Wed Dec 16 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...Waves 3 to 5 ft. * WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL. * WHEN...Until 6 PM CST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Dec 15, 2:09 PM CST, 27 minutes earlier.
Area forecast discussion, Dec 15, 2:09 PM CST, 27 minutes before
Area Forecast Discussion National Weather Service Milwaukee/Sullivan WI 209 PM CST Tue Dec 15 2020 .SHORT TERM... (Issued 205 PM CST Tue Dec 15 2020) Tonight and Wednesday: Light east winds behind departing high pressure over Ontario may bring some low stratus and flurries later this afternoon and evening to far eastern Wisconsin. Otherwise cloudy skies and light winds will dominate into Wednesday. East winds will increase slightly on Wednesday as low pressure passes to our south. Some of the precipitaion from this system may clip southeast Wisconsin, plus with the east to northeast flow there may be some light lake effect snow Wednesday evening to the Kenosha/Racine area. There is some uncertainty with the amount of saturation tapping into the dendrite growth zone, but delta T is favorable. Marquardt && .LONG TERM... (Issued 205 PM CST Tue Dec 15 2020) Thursday through Tuesday: Flow weakens and midlevel ridging moves in Thursday morning as the low pulls away. Quiet weather will dominate Thursday through Friday afternoon. A mid level trough will move through Friday night, accompanied by a surface front. South winds ahead of this system will bring somewhat milder temperatures. There is a chance for light rain or snow Friday night into Saturday. It is looking a little more active next week but somewhat on the mild side. Marquardt && .AVIATION... (Issued 205 PM CST Tue Dec 15 2020) Light east winds expected today. Some MVFR clouds may move in off the lake later this afternoon and evening affecting mainly eastern Wisconsin. Thinking they will be in the 3-5kft range, but they may be lower for a few hours. Flurries are also possible. VFR is likely overnight. MVFR ceilings are expected on Wed across all of southern WI, especially later in the day and overnight. IFR is possible in eastern Wisconsin. Light lake effect snow is possible Wednesday evening for far southeast Wisconsin, including MKE and ENW. Marquardt && .MARINE... (Issued 205 PM CST Tue Dec 15 2020) East to northeast winds will be 15 knots or less through Wednesday. Light winds will prevail on Thursday. South winds will likely reach small craft levels on Friday. Then lighter west to northwest winds are expected on Saturday. Marquardt && .MKX WATCHES/WARNINGS/ADVISORIES... WI...None. LM...None. && Visit us at weather.gov/milwaukee Follow us on Facebook, Twitter, and YouTube at: www.facebook.com/NWSMilwaukee www.twitter.com/NWSMilwaukee www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Dec 15, 1:59 PM CST, 37 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 159 PM CST Tue Dec 15 2020 WIZ046-047-051-052-056>060-062>072-162000- Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 159 PM CST Tue Dec 15 2020 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Tuesday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. LMZ643>646-162000- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 159 PM CST Tue Dec 15 2020 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Tuesday A Small Craft Advisory may be needed for Friday night into Saturday for south winds. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-162000- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 159 PM CST Tue Dec 15 2020 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Tuesday Gale force gusts will be possible Friday into Saturday with a system pushing through the region. www.weather.gov/mkx
Nearby
Small Craft Advisories in Wisconsin, 2020Every small craft advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.